MathSciNet Relay Station
MathSciNet bibliographic data
MR2394893 11J04 (11J70 33C05)
Elsner, Carsten; Komatsu, Takao; Shiokawa, Iekata Approximation of values of hypergeometric functions by restricted rationals. J. Théor. Nombres Bordeaux 19 (2007), no. 2, 393–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement